# SDR NWAA09795816

- Difficulty date: March 18, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ENROUTE, OVEN NR 3 IN GALLEY 2B (AT DOOR 2R) BEGAN TO EMIT SMOKE.  THE OVEN WAS TURNED OFF AND THE CIRCUIT BREAKER WAS PULLED.  THE FLIGHT CONTINUED TO DESTINATION AND LANDED UNEVENTFULLY.  MX DEFERRED THE OVEN TO MEL FOR FUTURE REPLACEMENT.  (K)
